# SDR VNAA202407020006

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: SH670341268
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER SEAL OF CENTER CARGO DOOR CUT OUT FWD FRAME WITHIN 3525.55 FH (BEFORE 19,015.45 FH) REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  STRIKER SEAL OF CENTER CARGO DOOR CUT OUT FWD FRAME WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01 AND PER EA 22-C9-53-1524 REV.B.SECTION III - PERMANENT REPAIR
